# SDR MWEA040007

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 44,688 hours, 44,852 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Aileron Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SKIN HAS LOOSE RIVET IN TOP SKIN AT STATION XRS 475, HOLE IS ENLARGED.  INSTALLED DOUBLER TO REPAIR HOLE IN AILERON SKIN.
